SciELO - Scientific Electronic Library Online

 
vol.35 número2Vertex equitable labeling of union of cyclic snake related graphsParametric Estimation and the CIR Model índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) vol.35 no.2 Antofagasta jun. 2016

http://dx.doi.org/10.4067/S0716-09172016000200004 

Proyecciones Journal of Mathematics Vol. 35, No 2, pp. 187-195, June 2016. Universidad Católica del Norte Antofagasta - Chile

Matrix transformation on statistically convergent sequence spaces of interval number sequences

Shyamal Debnath

Subrata Saha

Tripura University

India


 

ABSTRACT

The main purpose of this paper is to introduce the necessary and sufficient conditions for the matrix of interval numbers Ā = (ānk) such that Ā-transform of x = (xk) belongs to the sets c0S(i) ∩ ℓi, cS(i) ∩ ℓi, where in particular x ∈ c0S(i) ∩ ℓi and x ∈ cS(i) ∩ ℓi respectively.

Subjclass [2000] : 11B39, 40A35, 46B45.

Keywords : Interval number, sequence space, statistical convergence, matrix transformations.


REFERENCES

[1]    A. Esi, Strongly almost A- convergence and statistically almost A-convergence of interval numbers, Scientia Magna 7 (2): pp. 117-122, (2011).

[2]    A. Esi, A new class of interval numbers, J. Qafqaz Univ. 31: pp. 98-102, (2011).

[3]    A. Esi, Lacunary sequence spaces of interval numbers, Thai J. Math., 10(2): pp. 445-451, (2012).

[4]    A. Esi, A- Sequence spaces of interval numbers, Appl. Math. and In-form. Sci., 8(3): pp. 1099-1102, (2014).

[5]    A. Esi, Double lacunary sequence spaces of double sequence of interval numbers, Proyecciones, 31(1): pp. 297-306, (2012).

[6]    A. Esi, Statistical and lacunary statistical convergence of interval numbers in topological groups, Acta Scientarium. Techno., 36(3): pp. 491495, (2014).

[7]    A. Esi and N. Braha, On asymptotically -statistical equivalent se-quences of interval numbers, Acta Scientarium. Techno., 35(3): pp. 515-520, (2013).

[8]    A. Esi and A. Esi, Asymptotically lacunary statistically equivalent sequences of interval numbers, Int. J. Math. Appl., 1(1): pp. 43-48, (2013).

[9]    A. Esi and B. Hazarika, Some ideal convergence of double -interval number sequences defined by Orlicz function, Global J. Math. Anal.,1(3): pp. 110-116, (2013).

[10]    A. Zygmund, Trigonometric Series, Cambridge University Press, Cambridge, UK. (1979).

[11]    B.C. Tripathy, Matrix transformation between some classes of sequences, J. Math. Anal. Appl., 206: pp. 448-450, (1997).

[12]    B.C. Tripathy, Matrix transformation between series and sequences, Bull. Malaysian Math. Soc. (Second series), 21: pp. 17-20, (1998).

[13]    F. Basar, Summability theory and its applications, Bentham Science, (2011).

[14]    H. Cakalli, A study on statistical convergence, Funct. Anal. Approx. Comput., 1(2): pp. 19-24, (2009).

[15]    H. Fast, Sur la convergence statistique, Colloq. Math. 2: pp. 241-244, (1951).

[16]    H. I. Miller, A measure theoretical subsequence characterization of statical convergence, Trans. Am. Math. Soc., 347(5): pp. 1811-1819, (1995).

[17]    H. Steinhus,Sur la convergence ordinaire et la convergence asympto-tique, Colloq. Math. 2: pp. 73-74, (1951).

[18]    I.J. Maddox, On strong almost cconvergence, Math. Proc. Camb. Phi-los. Soc., 85(2): pp. 345-350, (1979).

[19]    I. J. Schoenberg, The integrability of certain functions and related summability methods, Am. Math. Mon., 66(5): pp. 361-375, (1959).

[20]    J. A. Fridy, On statistical convergence, Analysis, 5(4): pp. 301-313, (1985).

[21]    Kuo-Ping Chiao, Fundamental properties of interval vector max-norm, Tamsui Oxford J. Math. Sci., 18(2): pp. 219-233, (2002).

[22]    M. §engonül and A.Eryilmaz, On the sequence spaces of interval num-bers, Thai J. Math, 8(3): pp. 503-510, (2010).

[23]    P. S. Dwyer, Linear Computation, New York, Wiley, (1951).

[24]    P.S. Dwyer, Erros of matrix computation, simultaneous equations and eigenvalues, National Bureu of Standarts, Applied Mathematics Series, 29: pp. 49-58, (1953).

[25]    P. S. Fischer, Automatic propagated and round-off error analysis, Paper presented at the 13th national meeting of the Association for Com-puting Machinary, (1958).

[26]    R. E. Moore, Automatic error analysis in digital computation, LSMD-48421,Lockheed Missiles and Space Company, (1959).

[27]    R. E. Moore and C. T. Yang, Theory of an interval algebra and its ap-plication to numeric analysis, RAAG Memories II, Gaukutsu Bunken Fukeyu-kai, Tokyo, (1958).

[28]    S. Debnath, A. J. Dutta and S. Saha, Regular matrix of interval numbers based on fibonacci numbers, Afr. Mat., 26(7): pp. 1379-1385, (2015).

[29]    S. Debnath, B. Sarma and S. Saha, On some sequence spaces of interval vectors, Afr. Mat., 26(5): pp. 673-678, (2015).

[30]    S. Debnath and S. Saha, On Statistically Convergent Sequence Spaces of Interval Numbers , Proceedings of IMBIC, 3: pp. 178-183, (2014).

[31]    S. Nanda, Matrix transformations between sequence spaces, Queen’s papers in pure and Appl. Math., pp. 74, (1986).

[32] T. Salát, On statistical convergence sequences of real numbers, Math. Slovaca, 30: pp. 139-150, (1950).

Shyamal Debnath

Department of Mathematics

Tripura University (A Central University)

Suryamaninagar - 799022,

Agartala,

India

e-mail : shyamalnitamath@gmail.com

Subrata Saha

Department of Mathematics

Tripura University (A Central University)

Suryamaninagar - 799022,

Agartala,

India

e-mail : subratasaha2015@gmail.com

Received : September 2015. Accepted : April 2016

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons